Title : Mixed spectral finite elements for the linear elasticity system in unbounded domains
Year : 2005
Type : paper in peer-reviewed journal
Authors : G. Cohen, S. Fauqueux
Abstract : In this paper, we present a mixed formulation of a spectral element approximation of the linear elasticity system. After studying the main features of this approach, we construct perfectly matched layers (PMLs) for modeling unbounded domains. Then, algorithmic issues are discussed and numerical results are given. Copyright © 2005 Society for Industrial and Applied Mathematics
Themes :
Reference : SIAM journal on Scientific Computing - vol. 26 (3) (pp 864-884 )